Nagoya Mathematical Journal

Projective surfaces with $k$-very ample line bundles of degree $\leq 4k+4$

Edoardo Ballico and Andrew J. Sommese

Full-text: Open access

Article information

Source
Nagoya Math. J., Volume 136 (1994), 57-79.

Dates
First available in Project Euclid: 14 June 2005

Permanent link to this document
https://projecteuclid.org/euclid.nmj/1118775644

Mathematical Reviews number (MathSciNet)
MR1309381

Zentralblatt MATH identifier
0841.14033

Subjects
Primary: 14C20: Divisors, linear systems, invertible sheaves
Secondary: 14J25: Special surfaces {For Hilbert modular surfaces, see 14G35}

Citation

Ballico, Edoardo; Sommese, Andrew J. Projective surfaces with $k$-very ample line bundles of degree $\leq 4k+4$. Nagoya Math. J. 136 (1994), 57--79. https://projecteuclid.org/euclid.nmj/1118775644


Export citation